MathSciNet Relay Station
MathSciNet bibliographic data
MR690844 32G15 (22E40 30F20 57M99 57N10 58F17)
Wolpert, Scott On the symplectic geometry of deformations of a hyperbolic surface. Ann. of Math. (2) 117 (1983), no. 2, 207–234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement